Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 09 > No. 3


An Efficient Approach for Time–Fractional Damped Burger and Time–Sharma–Tasso–Olver Equations Using the FRDTM

PP: 1239-1246
Mahmoud Saleh Rawashdeh,
The objective of this paper is to use the fractional reduced differential transform method (FRDTM) to find approximate analytical solutions to the time-fractional Sharma–Tasso–Olver equation and the time-fractional damped Burger equation. The fractional derivatives are described in the Caputo sense. We compare our results with those from existing methods such as the homotopy analysis method (HAM), variation iteration method (VIM) and the Adomian decomposition method (ADM). Also, the results we obtained in this paper are in a good agreement with the exact solutions; hence, this technique is powerful and efficient as an alternative method for finding approximate and exact solutions for nonlinear fractional PDEs.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved